Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I gave my 10 month old .8 tylenol then again 2 hours later is that ok??

Answer Question
 
cspears99

Asked by cspears99 at 1:31 AM on Jul. 30, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (9)
  • is that what the label said? if not its too late to ask now
    staciandababy

    Answer by staciandababy at 1:33 AM on Jul. 30, 2009

  • Did you read the directions? I believe it says every 4-6 hours.....
    SusieD250

    Answer by SusieD250 at 1:34 AM on Jul. 30, 2009

  • I'm pretty sure that it calls for every 4 hours. I am sure that your baby will be OK but keep an eye on him/her. Tylenol is a very dangerous drug and shouldn't be given often. Even for adults it is important to go by the directions. Just don't make a habit of it. It's too late now to take it back. I hope your baby feels better.
    jackiec7707

    Answer by jackiec7707 at 1:53 AM on Jul. 30, 2009

  • only every 4 to 6 hours you can casue liver damage other wise. im sure your baby is fine but again dont make a habit of doing it. GL
    letlovegrow

    Answer by letlovegrow at 1:57 AM on Jul. 30, 2009

  • no its not ok. Please read the labels or call your doc if you are confused in the future. Just like an adult does, its every 4 to 6 hours or you will cause liver damage, which is easier in babies.
    Bearsjen

    Answer by Bearsjen at 2:49 AM on Jul. 30, 2009

  • r u serious? OMFG no its not ok, dont do it again. Her liver can fail from toxic levels of the medication. I cant believe you didnt 1. read the label, and 2 no better.I am sorry to judge so harshly but that was very dangerous and I cant believe you didnt read the label.
    Anonymous

    Answer by Anonymous at 2:51 AM on Jul. 30, 2009

  • NO, IT IS NOT OK! BABIES CAN O.D. ON TYLENOL! IF IT WAS IBUPROFEN, FINE, BUT TYLENOL??? NO!!!! CALL THE DOCTOR ASAP!!! OR GO TO THE HOSPITAL!!!!
    doodlebopfan

    Answer by doodlebopfan at 5:32 AM on Jul. 30, 2009

  • BTW, I am a foster parent, this came up in our training because teens were committing suicide using Tylenol. It doesn't take much to KILL you and FAST. In a baby, so much less! Call the dr to make sure everything is OK. It's been over 4 hours since you posted this, find out how long you need to wait before giving more. You have a double dose over-lapping. I hope your baby is OK.


    "And McNeil warns that mixing doses of infant Tylenol drops with children's Tylenol liquid kills. The two are not interchangeable. Yet poisonings still occur when parents mix up products and give babies a potentially deadly teaspoonful instead of a safe dropperful." COPIED FROM THE LINK BELOW. I know you didn't do this, but I am saying that it's lethal. Call the dr.


    http://www.naturalmeals.com/TylenolWarning.html

    doodlebopfan

    Answer by doodlebopfan at 5:50 AM on Jul. 30, 2009

  • its every 4-6 hours
    djanowski775

    Answer by djanowski775 at 1:20 PM on Jul. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN